Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4843
Title: Sequentially $\scr P$-closed spaces
Authors: Gotchev, Ivan
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ivan Gotchev, “Sequentially $\scr P$-closed spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 1-17.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Un $\mathscr{\mathscr{P}}$ -spazio è sequenzialmente $\mathscr{\mathscr{P}}$ -chiuso se e solo se esso è sequenzialmente chiuso in ogni $\mathscr{\mathscr{P}}$ -spazio in cui esso sia immerso. Se$\mathscr{\mathscr{P}}$ è una classe di spazi, rispettivamente, completamente regolari, normali, perfettamente normali, localmente compatti, paracompatti, metrici, gli spazi sequenzialmente $\mathscr{\mathscr{P}}$ -chiusi sono esattamente i$\mathscr{\mathscr{P}}$ -spazi numerabilmente compatti. Per varie categorie $\mathscr{\mathscr{P}}$ consistenti di spazi di Hausdorff si danno caratterizzazioni interme degli spazi sequenzialmente $\mathscr{\mathscr{P}}$ -chiusi che permettono di stabilirne molte altre proprietà.
A $\mathscr{\mathscr{P}}$ -space is sequentially$\mathscr{\mathscr{P}}$ -closed if it is sequentially closed in every $\mathscr{\mathscr{P}}$ -space in which it is embedded. For$\mathscr{\mathscr{P}}$ completely regular, normal, perfectly normal, locally compact, paracompact and metric the sequentially $\mathscr{\mathscr{P}}$ -closed spaces are precisely the countably compact$\mathscr{\mathscr{P}}$ -spaces. Internal characterization of sequentially $\mathscr{\mathscr{P}}$ closed spaces are given for various categories $\mathscr{\mathscr{P}}$ -consisting of Hausdorff spaces which permits to establish a lot of other properties of the sequentially $\mathscr{\mathscr{P}}$ -closed spaces.
URI: http://hdl.handle.net/10077/4843
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat 
GotchevRendMat20.pdf1.36 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

640
checked on Feb 24, 2018

Download(s)

315
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.